# SDR AUS20031219

- Difficulty date: November 28, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Saab SF340A
- Engine: Ge CT75A2
- Propeller: Rotol R3544123F13
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

(AUS) DURING TAKEOFF RT ENGINE POWER WOULD NOT INCREASE TO TAKEOFF SETTINGS. THE RT ENGINE INDICATIONS REMAINED AT 85 PERCENT TO 90 PERCENT TORQUE AND THE RT PROPELLER WAS REPORTED TO REDUCE TO 1100 RPM.  ENGINE GROUND RUNS AND FUNCTIONAL CHECKS COULD NOT CONFIRM OR REPRODUCE THE FAULT. AIRCRAFT HAS OPERATED FOR SEVERAL FLIGHTS WITH NO FURTHER PROBLEMS. DEFECT NOT CONFIRMED.
